# SDR AALA990973

- Difficulty date: June 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N361AA
- Make and model: Boeing 767323
- Aircraft serial: 24042
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Rod
- Part number: 114T01151
- Condition: Broken
- Location: Rt Le Slat
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DW - FLT 0070 - DURING CLIMB-OUT, SLATS WERE RETRACTED AND A SLAT ASYMMETRY EICAS MESSAGE ILLUMINATED.  CREW RETURNED TO DFW AND LANDED OVERWEIGHT WITHOUT FURTHER INCIDENT.  MAINTENANCE FOUND THE OUTBOARD CONTROL ROD FOR NR 7 SLAT BROKEN. MAINTENANCE REPLACED NR 7 CONTROL ROD AND ADJUSTED/OPERATED SLATS FLAPS SEVERAL TIMES WITH NO MESSAGES OR FAULTS ON FSEU OR PROXIMITY BOX.  OVERWEIGHT LANDING WAS ACCOMPLISHED WITH NO ABNORMAL FINDINGS.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
